Advertisement

Chinese Science Bulletin

, Volume 43, Issue 18, pp 1583–1584 | Cite as

The equivalence between two types of exponential stabilities

  • Xunjing Li
  • Hanzhong Wu
Correspondence
  • 10 Downloads

Keywords

Hilbert Space Banach Space Apply Mathematic Parabolic Equation Couple System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Pazy, A.,Semigroup of Linear Operators and Application to Partial Differential Equations, New York: Springer-Verlag. 1983.Google Scholar
  2. 2.
    Zheng, S., Nonlinear parabolic equations and hyperbolic-parabolic coupled systems,Pitman Monographs and Surveys in Pure and Applied Mathematics, Vol. 76, London: Longman, 1995.Google Scholar

Copyright information

© Science in China Press 1998

Authors and Affiliations

  • Xunjing Li
    • 1
  • Hanzhong Wu
    • 1
  1. 1.Institute of MathematicsFudan UniversityShanghaiChina

Personalised recommendations